# SDR ASAA0955946

- Difficulty date: June 15, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,156 hours, 3,192 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA3501
- Part serial: 098370
- Condition: Failed
- Location: Ee Bay
- Part time: 25,797 hours, 11,112 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX BATT AMPS REMAINED AT +2 AMPS FOR OVER 180 MINUTES.  VOLTS STEADY AT 27 VOLTS.  CONFIRMED BAD AUX BATT BY PULLING AUX BATT CHARGER CB BATT VOLTAGE IMMEDIATELY DROPPED.  AUX BATT WAS ALSO HOT TO THE TOUCH AFTER REMOVED.  REMOVED & REPLACED BOTH A/C BATTERIES REF M/M 24 31 11 000 802 002 AND 24 31 11 400 802 002.  OPS CHECK GOOD PER M/M 24 31 11 400 802 002.
